MAUDE Adverse Event Report: MEDTRONIC, INC PROFLO 6F DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MEDTRONIC, INC PROFLO 6F DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 010242
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Thrombus (2101)
Type of Reportable Event Malfunction
Event or Problem Description
The physician was attempting to use a proflo diagnostic catheter during a procedure.The catheter was flushed.It is reported that clots formed within the catheter only, when the proflo catheter was in the patient.The device was not flushed during use due to the presence of thrombus.No intervention was carried out.No adverse event was caused to the patient as a result.

Brand Name
PROFLO 6F DIAGNOSTIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6188455
Report Number1220452-2016-00083
Device Sequence Number19001648
Product Code DQO
UDI-Device Identifier20613994942801
UDI-Public20613994942801
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K960056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Catalogue Number010242
Device Lot Number51013134
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2016
Supplement Report FDA Received Date03/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1